Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Why am I having changes in my periods with cramps while having intercourse after stopping taking Metformin ?

I am 33 yrs old and have always had irregular periods. Two years ago I began taking Metformin and a few months after stopping birth control my periods became very regular. Three months ago my flow while lasing around my normal 4 days became very light. Last month the flow lasted 15 days at times light but sometimes very heavy. My doctor s office suggested waiting to see what happend this month before becoming concerned. Well, I m now on day 12 of my flow and I thought it had stopped this morning. Then while having intercourse with my husband it started again and I m having light cramps. I plan to call my doctor tomorrow but does anyone have any suggestions of what might be causing my problems.
Asked On : Wed, 23 Feb 2011
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
may be due to stooping of birth control medi you had history of irregular periods .you can take bolbadh ras tab 2tab 3time during your period.also you can take shatavari tab 2tab 3time for 1mth.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor